Left division in the free left distributive algebra on many generators. Miller, S. K. Arch. Math. Log., 55(1-2):177-205, 2016.
Left division in the free left distributive algebra on many generators. [link]Link  Left division in the free left distributive algebra on many generators. [link]Paper  bibtex   
@article{journals/aml/Miller16,
  added-at = {2016-02-01T00:00:00.000+0100},
  author = {Miller, Sheila K.},
  biburl = {http://www.bibsonomy.org/bibtex/2551d714523feb0780c7b283e1de33ac9/dblp},
  ee = {http://dx.doi.org/10.1007/s00153-015-0464-5},
  interhash = {32dbeeca52a78c1d9e3779903688a6cd},
  intrahash = {551d714523feb0780c7b283e1de33ac9},
  journal = {Arch. Math. Log.},
  keywords = {dblp},
  number = {1-2},
  pages = {177-205},
  timestamp = {2016-02-03T11:42:05.000+0100},
  title = {Left division in the free left distributive algebra on many generators.},
  url = {http://dblp.uni-trier.de/db/journals/aml/aml55.html#Miller16},
  volume = 55,
  year = 2016
}
Downloads: 0